Article info

Download PDFPDF
Association of HLA polymorphisms and acetaminophen-related Steven-Johnson syndrome with severe ocular complications in Thai population

Authors

  1. Correspondence to Dr Mayumi Ueta, Department of Frontier Medical Science and Technology for Ophthalmology, Kyoto Prefectural University of Medicine, Kyoto 602-0841, Japan; mueta{at}koto.kpu-m.ac.jp
View Full Text

Citation

Jongkhajornpong P, Ueta M, Lekhanont K, et al
Association of HLA polymorphisms and acetaminophen-related Steven-Johnson syndrome with severe ocular complications in Thai population

Publication history

  • Received June 29, 2020
  • Revised November 6, 2020
  • Accepted November 7, 2020
  • First published November 23, 2020.

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.